Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 57, NWS Duluth, MN

August 28, 2021

NWS Duluth, MN issued this small craft advisory at Aug 28, 2021, 9:51 PM CDT. It took effect at Aug 29, 2021, 8:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 28, 2021, 9:51 PM CDT (02:51 UTC)
In effect from
Aug 29, 2021, 8:00 AM CDT
Expired
Aug 29, 2021, 8:00 PM CDT
In force
12 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

364 
WHUS73 KDLH 290251
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
951 PM CDT Sat Aug 28 2021

LSZ146-147-150-291500-
/O.NEW.KDLH.SC.Y.0057.210829T1300Z-210829T2100Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
951 PM CDT Sat Aug 28 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 4 PM CDT SUNDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 2
  to 5 ft expected.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 8 AM to 4 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...West winds will lead to chaotic conditions
  in and around cliff shoreline along the South Shore. Waves may
  double in size in cliff rebound zones. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
4 follow-up statements
722 
WHUS73 KDLH 290818
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
318 AM CDT Sun Aug 29 2021

LSZ121-140>145-148-292030-
/O.EXB.KDLH.SC.Y.0057.210829T1300Z-210830T0100Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Oak Point to Saxon Harbor WI-
318 AM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
CDT THIS EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and waves 
  1 to 3 ft expected.

* WHERE...Portions of Lake Superior. 

* WHEN...From 8 AM this morning to 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...West winds will initially be strongest 
  over the Apostle Islands to begin the time period. As the 
  morning continues winds will further increase along the North 
  Shore and eventually all of the Near Shore waters by noon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-150-292030-
/O.EXT.KDLH.SC.Y.0057.210829T1300Z-210830T0100Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
318 AM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
8 PM CDT THIS EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 
  2 to 5 ft expected.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 8 AM this morning to 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...West winds will lead to chaotic 
  conditions in and around cliff shoreline along the South 
  Shore. Waves may double in size in cliff rebound zones.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Britt
567 
WHUS73 KDLH 291457
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
957 AM CDT Sun Aug 29 2021

LSZ121-140>148-150-300100-
/O.CON.KDLH.SC.Y.0057.000000T0000Z-210830T0100Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
957 AM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 
  1 to 4 ft.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...West winds will lead to chaotic 
  conditions in and around cliff shoreline along the South 
  Shore. Waves may double in size in cliff rebound zones.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

BJH
281 
WHUS73 KDLH 292102
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
402 PM CDT Sun Aug 29 2021

LSZ121-143>148-150-292215-
/O.CAN.KDLH.SC.Y.0057.000000T0000Z-210830T0100Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
402 PM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have diminished, so the Small Craft Advisory has
been canceled. 

$$

LSZ140>142-300100-
/O.CON.KDLH.SC.Y.0057.000000T0000Z-210830T0100Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
402 PM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WHAT...Waves 1 to 4 ft and wind gusts to 25 knots.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage 
  to Grand Marais MN and Grand Marais to Taconite Harbor MN.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

BJH
623 
WHUS73 KDLH 300102
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
802 PM CDT Sun Aug 29 2021

LSZ140>142-300215-
/O.EXP.KDLH.SC.Y.0057.000000T0000Z-210830T0100Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
802 PM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds have decreased below Small Craft Advisory criteria.
Therefore, the Small Craft Advisory has been allowed to expire.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Aug 28, 6:32 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Aug 28, 6:32 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
632 PM CDT Sat Aug 28 2021

.DISCUSSION...(This evening through Friday)
Issued at 114 PM CDT Sat Aug 28 2021

Summary: Active weather is expected over the next 12 to 18 hours
with multiple rounds of showers and storms expected with strong to
severe storms as well. High pressure will bring quieter conditions
to start the week before rain chances return for the latter half
of the week.

Low pressure was located over southeastern South Dakota early this
afternoon with a warm front extending northeastward through
central Minnesota into northern Wisconsin and Upper Michigan. An
MCS was located over east-central Minnesota and was producing
large hail and damaging winds. This complex will continue to push
east-northeast across northwestern Wisconsin and into Upper
Michigan through the afternoon hours. This complex is expected to
track along a CAPE gradient to the northeast of 1000-2000 J/kg.
Additionally, 0-3km bulk shear vectors of 20-30 knots become more
perpendicular to the line across northwest Wisconsin leading to a
QLCS tornado threat in addition to the damaging wind gusts and
large hail.

Once this complex clears the CWA by mid to late this afternoon, an
additional round of showers and storms is expected to develop
ahead of an eastward moving cold front currently located from
eastern North Dakota into central South Dakota. Questions remain
as to how much recovery there will be this afternoon, but forecast
soundings do show the potential for around 1500 J/kg with
effective shear of 30 to 40 knots. These storms may be strong to
severe once again with damaging wind gusts and large hail bring
possible. Numerous analogs to 2.5 inches for hail size are seen
given the parameter space, so very large hail will be possible as
well. An isolated tornado will remain possible as well with with
0-3km SRH near 150 m2/s2 and strong turning in the 0-2km section
of the hodograph.

Most of this activity will depart the CWA by sunrise Sunday, but
some wrap around showers will remain possible along and north of
the Iron Range through the afternoon hours. High pressure will
then build in for the Monday through Wednesday period with dry
conditions expected. The next chance for showers and storms will
be in the Wednesday night through Friday time frame as a slow
moving area of low pressure tracks across the Upper Midwest.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 631 PM CDT Sat Aug 28 2021

Thunderstorm activity this evening is scattered across the region,
and more thunderstorms are expected to continue to move across the
area through early Sunday morning. Fog and low ceilings will also
impact the region again tonight, with IFR and possibly LIFR
visibilities and ceilings possible at all terminals until conditions
improve after sunrise. Conditions should be VFR Sunday but winds
will become gusty out of the west.

&&

.MARINE...
Issued at 114 PM CDT Sat Aug 28 2021

Winds over western Lake Superior will remain northeasterly into
tonight at around 5 to 15 knots. Multiple rounds of showers and
thunderstorms are expected. The first round this afternoon will be
strongest along the South Shore with gusts to 50 to 60 knots and
hail to the size of golf balls possible along with heavy rain and
lightning. The second round will push through for this evening and
tonight ahead of a cold front. Some of these storms may also be
strong to severe with wind gusts to 50 knots and hail to the size
of quarters being possible. High pressure then builds in on Sunday
behind the cold front. However, breezy westerly winds of 10 to 15
knots with gusts to 20 to 25 knots will be possible for the
morning hours and into the early afternoon before beginning to
diminish. These winds may lead to a short period of conditions
hazardous to small craft. Light winds of 5 to 10 knots are then
expected for Sunday night into Monday with dry conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  62  75  55  74 /  80  40   0   0
INL  59  70  51  73 /  90  60   0   0
BRD  61  75  54  77 /  90  10   0   0
HYR  64  76  51  76 /  90  30   0   0
ASX  65  78  54  77 /  80  40   0   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...BJH
AVIATION...Levens/GSF
MARINE...BJH
Hazardous weather outlook, Aug 28, 3:53 PM CDT, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
353 PM CDT Sat Aug 28 2021

MNZ010>012-018-019-292100-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-
353 PM CDT Sat Aug 28 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota.

.DAY ONE...This afternoon and Tonight

Particulate pollution from wildfire smoke will reduce air quality
today and tonight. An Air Quality Alert is in effect.

An isolated severe thunderstorm is possible this afternoon and
tonight. The main hazards are large hail to one inch in diameter
and damaging winds to 60 mph. Localized flooding is also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few thunderstorms are possible on Sunday. Severe storms are not
expected. There is a chance for thunderstorms later this week
with chances starting as early as Wednesday and lingering into
the weekend.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotters are encouraged to report hail of any size, wind
damage, and rainfall amounts to the National Weather Service.

MNZ020-021-025-026-033>038-WIZ001>004-006>009-292100-
Southern Lake/North Shore-Southern Cook/North Shore-North Cass-
South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton/South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron-
Burnett-Washburn-Sawyer-Price-
353 PM CDT Sat Aug 28 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Severe thunderstorms are likely this evening into tonight. The
greatest chance will occur over central Minnesota into northern
Wisconsin. The main hazards are damaging wind to 60 mph, large
hail to ping pong ball size, and localized flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few thunderstorms are possible Sunday morning. Severe storms are
not expected. There is a chance for thunderstorms later this week
with chances starting as early as Wednesday and lingering into
the weekend.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotters are encouraged to report hail of any size, wind
damage, and rainfall amounts to the National Weather Service.

LSZ121-140>148-150-292100-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
353 PM CDT Sat Aug 28 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Thunderstorms are expected this afternoon into tonight. Scattered
strong to severe thunderstorms are possible. The main threats
will be damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few thunderstorms are possible Sunday but severe storms are
unlikely. There is a chance for thunderstorms later this week
with chances starting as early as Wednesday and lingering into
the weekend.

Strong west to southwest will occur Sunday behind a cold front.
Conditions will become hazardous for small craft and Small Craft
Advisories will likely be needed for portions of the nearshore
waters.

JDS

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Aug 28, 4:58 PM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Duluth MN
458 PM CDT Sat Aug 28 2021

WIZ001-002-282245-
Douglas WI-Bayfield WI-
458 PM CDT Sat Aug 28 2021

...A strong thunderstorm will impact portions of southwestern
Bayfield and southeastern Douglas Counties through 545 PM CDT...

At 459 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Solon Springs, or 24 miles north of Hayward, moving
east at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Barnes, Drummond, Middle Eau Claire Lake, and Upper Eau Claire Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4622 9172 4639 9181 4657 9127 4632 9114
TIME...MOT...LOC 2157Z 250DEG 28KT 4634 9166

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

GSF
Special weather statement, Aug 28, 5:25 PM CDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Duluth MN
525 PM CDT Sat Aug 28 2021

WIZ002-282300-
Bayfield WI-
525 PM CDT Sat Aug 28 2021

...A strong thunderstorm will impact portions of central Bayfield
County through 600 PM CDT...

At 525 PM CDT, Doppler radar was tracking a strong thunderstorm over
Iron River, or 37 miles east of Superior, moving east at 50 mph.

HAZARD...Winds gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Washburn, Iron River, Barksdale, Bayfield, and Moquah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4667 9075 4666 9076 4666 9075 4665 9075
      4663 9078 4661 9086 4651 9144 4661 9151
      4682 9083 4667 9073
TIME...MOT...LOC 2225Z 247DEG 41KT 4657 9135

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

GSF
Special weather statement, Aug 28, 6:59 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Duluth MN
659 PM CDT Sat Aug 28 2021

MNZ037-290045-
Carlton/South St. Louis MN-
659 PM CDT Sat Aug 28 2021

...A strong thunderstorm will impact portions of southwestern St.
Louis and northern Carlton Counties through 745 PM CDT...

At 659 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Cromwell, or 15 miles west of Cloquet, moving east at
45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around.

Locations impacted include...
Duluth, Cloquet, Hermantown, Scanlon, Carlton, Floodwood, Wrenshall,
Cromwell, Thomson, Brookston, Saginaw, Fond Du Lac Reservation, Pike
Lake Near Duluth, Grand Lake, Mahnomen, Culver, Gowan, Fish Lake,
Sawyer, and Jay Cooke State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4658 9296 4692 9296 4700 9225 4664 9225
      4665 9226 4665 9227 4666 9229 4660 9229
TIME...MOT...LOC 2359Z 263DEG 40KT 4678 9282

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GSF
Special weather statement, Aug 28, 7:44 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Duluth MN
744 PM CDT Sat Aug 28 2021

MNZ019-020-037-290115-
Central St. Louis MN-Southern Lake/North Shore MN-
Carlton/South St. Louis MN-
744 PM CDT Sat Aug 28 2021

...A strong thunderstorm will impact portions of southeastern St.
Louis County through 815 PM CDT...

At 744 PM CDT, Doppler radar was tracking a strong thunderstorm near
City of Rice Lake, or near Duluth, moving northeast at 45 mph.

HAZARD...Winds gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Duluth, Superior, Hermantown, Proctor, Larsmont, Pike Lake Near
Duluth, Knife River, City of Rice Lake, French River, Irving, Cody,
Palmers, Lakeside-Lester Park, Spirit Valley, Central Hillside,
Piedmont Heights, Duluth Heights, Lincoln Park, Denfeld, and Wild
Rice Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4685 9234 4714 9193 4695 9170 4692 9175
      4687 9186 4678 9203 4674 9211 4674 9212
      4673 9213 4671 9218
TIME...MOT...LOC 0044Z 231DEG 40KT 4686 9211

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

GSF
Special weather statement, Aug 28, 8:12 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Duluth MN
812 PM CDT Sat Aug 28 2021

MNZ012-019-020-290145-
Northern Cook/Northern Lake MN-Central St. Louis MN-
Southern Lake/North Shore MN-
812 PM CDT Sat Aug 28 2021

...Strong thunderstorms will impact portions of southeastern St.
Louis and southern Lake Counties through 845 PM CDT...

At 811 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Boulder Lake, to 7 miles northwest of
Knife River, to 6 miles southeast of Larsmont, moving northeast at 55
mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Two Harbors, Silver Bay, Beaver Bay, Castle Danger, Thomas Lake Near
Brimson, Larsmont, Highland Lake, Boulder Lake, Alger, Wales,
Gooseberry Falls State Park, Pequaywan Lake, Split Rock Lighthouse
State Park, and Tettegouche State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4709 9077 4730 9117 4727 9120 4710 9143
      4707 9153 4700 9160 4694 9171 4703 9188
      4708 9226 4739 9157 4733 9114 4732 9115
      4730 9115 4711 9079 4711 9070
TIME...MOT...LOC 0111Z 241DEG 50KT 4708 9214 4704 9186 4693 9164

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

GSF

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:12 PM CDTSpecial Weather StatementDLHLake33 min
Aug 28, 11:23 PM CDTSpecial Weather StatementDLHCarlton22 min
Aug 29, 1:04 AM CDTSpecial Weather StatementDLHLake26 min
Aug 28, 7:44 PM CDTSpecial Weather StatementDLHDouglas31 min
Aug 28, 10:58 PM CDTSpecial Weather StatementDLHDouglas32 min
Aug 28, 11:19 PM CDTSpecial Weather StatementDLHPrice11 min
Aug 28, 11:40 PM CDTSpecial Weather StatementDLHAshland, Bayfield35 min
Aug 29, 1:56 AM CDTSpecial Weather StatementDLHSawyer34 min
Aug 29, 2:56 AM CDTSpecial Weather StatementDLHPrice34 min

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.